Efficient Simulation of the Double Heston Model

The IUP Journal of Computational Mathematics, Vol. IV, No. 3, September 2011, pp. 23-73

Posted: 6 Jul 2012

See all articles by Dylan Possamaï

Dylan Possamaï

Columbia University

Pierre Gauthier

Daiwa Capital Markets Europe

Multiple version iconThere are 2 versions of this paper

Date Written: 2011

Abstract

Stochastic volatility models have replaced Black-Scholes model since they are able to generate a volatility smile. However, standard models fail to capture the smile slope and level movements. The double Heston model provides a more flexible approach to model the stochastic variance. This paper focuses on numerical implementation of this model. First, following the works of Lord and Kahl (2008), the analytical call option price formula given by Christoffersen et al. (2009) is corrected. Then, the discretization schemes of Andersen, Zhu and Alfonsi are numerically compared to the Euler scheme.

Keywords: Double Heston model, Stochastic volatility, Equity options, Characteristic function, Discretization scheme

Suggested Citation

Possamaï, Dylan and Gauthier, Pierre, Efficient Simulation of the Double Heston Model (2011). The IUP Journal of Computational Mathematics, Vol. IV, No. 3, September 2011, pp. 23-73, Available at SSRN: https://ssrn.com/abstract=2100770

Dylan Possamaï (Contact Author)

Columbia University ( email )

3022 Broadway
New York, NY 10027
United States

Pierre Gauthier

Daiwa Capital Markets Europe ( email )

5 King William Street
London, EC4N 7DA
United Kingdom

Do you have a job opening that you would like to promote on SSRN?

Paper statistics

Abstract Views
499
PlumX Metrics